Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 89, Number 4

All articles in this issue are freely accessible.

Presentation of associated graded rings of Cohen-Macaulay local rings
Young-Hyun Cho.
Proc. Amer. Math. Soc. 89 (1983), 569-573
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718974
Cohen-Macaulay algebraic monoids
Lex E. Renner.
Proc. Amer. Math. Soc. 89 (1983), 574-578
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718975
Finitely Boolean representable varieties
Emil W. Kiss.
Proc. Amer. Math. Soc. 89 (1983), 579-582
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718976
Embeddings in $G(1,3)$
A. Papantonopoulou.
Proc. Amer. Math. Soc. 89 (1983), 583-586
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718977
Cyclic algebras of small exponent
J.-P. Tignol.
Proc. Amer. Math. Soc. 89 (1983), 587-588
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718978
Phragmén-Lindelöf theorem in a cohomological form
Ching Her Lin.
Proc. Amer. Math. Soc. 89 (1983), 589-597
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718979
Extreme points in function spaces
Dirk Werner.
Proc. Amer. Math. Soc. 89 (1983), 598-600
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718980
Three convex sets
Michel Talagrand.
Proc. Amer. Math. Soc. 89 (1983), 601-607
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718981
On a problem of Banach
Andrzej Pelc and Karel Prikry.
Proc. Amer. Math. Soc. 89 (1983), 608-610
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718982
On the strong unicity of best Chebyshev approximation of differentiable functions
András Kroó.
Proc. Amer. Math. Soc. 89 (1983), 611-617
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718983
A note on the rotation number of Poincaré
Shu Xiang Yu.
Proc. Amer. Math. Soc. 89 (1983), 618-622
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718984
A note on a problem of Robinson
Kent Pearce.
Proc. Amer. Math. Soc. 89 (1983), 623-627
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718985
Equivalence of the classical theorems of Schottky, Landau, Picard and hyperbolicity
Kyong T. Hahn.
Proc. Amer. Math. Soc. 89 (1983), 628-632
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718986
Stability of isometries on Banach spaces
Julian Gevirtz.
Proc. Amer. Math. Soc. 89 (1983), 633-636
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718987
Starshapedness of level sets for the obstacle problem and for the capacitory potential problem
Bernhard Kawohl.
Proc. Amer. Math. Soc. 89 (1983), 637-640
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718988
The Riemann problem for nonconvex scalar conservation laws and Hamilton-Jacobi equations
Stanley Osher.
Proc. Amer. Math. Soc. 89 (1983), 641-646
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718989
Uniqueness of Taylor’s functional calculus
Mihai Putinar.
Proc. Amer. Math. Soc. 89 (1983), 647-650
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718990
A gap Tauberian theorem for generalised absolute Abel summability
K. Sarvothaman.
Proc. Amer. Math. Soc. 89 (1983), 651-656
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718991
Quaternion Kaehlerian manifolds isometrically immersed in Euclidean space
M. Barros and F. Urbano.
Proc. Amer. Math. Soc. 89 (1983), 657-660
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718992
The Gauss map and nonholomorphic harmonic maps
Tōru Ishihara.
Proc. Amer. Math. Soc. 89 (1983), 661-665
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718993
Countable models of stable theories
Anand Pillay.
Proc. Amer. Math. Soc. 89 (1983), 666-672
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718994
The Lévy-Lindeberg central limit theorem in Orlicz spaces $L_{Φ}$
Anna T. Ławniczak.
Proc. Amer. Math. Soc. 89 (1983), 673-679
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718995
Positive martingales and their induced measures
Bennett Eisenberg and Shi Xin Gan.
Proc. Amer. Math. Soc. 89 (1983), 680-684
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718996
Almost sure stability of partial sums of uniformly bounded random variables
Theodore P. Hill.
Proc. Amer. Math. Soc. 89 (1983), 685-690
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718997
An extension of Skorohod’s almost sure representation theorem
David Blackwell and Lester E. Dubins.
Proc. Amer. Math. Soc. 89 (1983), 691-692
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718998
On homeomorphism spaces of Hilbert manifolds
Raymond Y. Wong.
Proc. Amer. Math. Soc. 89 (1983), 693-704
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 718999
Selectors for Borel sets with large sections
Ashok Maitra.
Proc. Amer. Math. Soc. 89 (1983), 705-708
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 719000
Differentiability criteria and harmonic functions on $B^{n}$
Patrick R. Ahern and Kenneth D. Johnson.
Proc. Amer. Math. Soc. 89 (1983), 709-712
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 719001
$G$-spaces with prescribed equivariant cohomology
Georgia Triantafillou.
Proc. Amer. Math. Soc. 89 (1983), 713-716
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 719002
Minimax and variational inequalities for compact spaces
J. F. McClendon.
Proc. Amer. Math. Soc. 89 (1983), 717-721
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 719003
On the Reidemeister moves of a classical knot
Bruce Trace.
Proc. Amer. Math. Soc. 89 (1983), 722-724
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 719004
Non-Tychonoff $e$-compactifiable spaces
K. P. Hart and J. Vermeer.
Proc. Amer. Math. Soc. 89 (1983), 725-729
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 719005
Note on rotation set
Ryuichi Ito.
Proc. Amer. Math. Soc. 89 (1983), 730-732
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 719006
Foliations with nonorientable leaves
W. G. Dwyer, D. B. Ellis and R. H. Szczarba.
Proc. Amer. Math. Soc. 89 (1983), 733-737
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 719007
A formula for distribution trace characters on nilpotent Lie groups
L. Corwin and F. P. Greenleaf.
Proc. Amer. Math. Soc. 89 (1983), 738-742
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 719008
Cobordism and the nonfinite homotopy type of some diffeomorphism groups
Daniel S. Chess.
Proc. Amer. Math. Soc. 89 (1983), 743-745
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 719009
American Mathematical Society